MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Neck pain and muscle tension on the left side 1 year post morpheus8 treatment.
 
Additional Manufacturer Narrative
Initially the incident was reported to inmode in feb 2023 concerning a patient having muscle tension and neck pain 1 month post morpheus8 treatment.Initial investigation concluded that the treatment parameters were too aggressive, whereas technical inspection did not reveal any technical issues.The clinic confirmed that the patient returned almost back to normal.In feb 2024 additional information was received from the clinic stating the patient is still experiencing neck pain and muscle tension on the left side and the condition has not fully resolved.The incident is reported due to longevity of the adverse event.Investigation is ongoing.
 
Event or Problem Description
Neck pain and muscle tension on the left side 1 year post morpheus8 treatment.
 
Additional Manufacturer Narrative
Initially the incident was reported to inmode in (b)(6) 2023 concerning a patient having muscle tension and neck pain 1 month post morpheus8 treatment.Initial investigation concluded that the treatment parameters were too aggressive, whereas technical inspection did not reveal any technical issues.The clinic confirmed that the patient returned almost back to normal.In (b)(6) 2024 additional information was received from the clinic stating the patient is still experiencing neck pain and muscle tension on the left side and the condition has not fully resolved.The incident is reported due to longevity of the adverse event.Investigation is ongoing.Follow up narrative: the reported pain/muscle tension seem to stem from a functional neurological problem.However, the tests performed by the patient can diagnose only morphological problems, but not the functional ones.In a healthy patient without a history of thyroidectomy, the incorrect treatment settings used by the operator could not have led to the reported adverse events.Given patient's medical history of partial thyroidectomy on the same side, it is plausible that these functional issues stem from processes not related to the morpheus8 treatment.As no additional information was received from the patient despite inmode's recommendations to diagnose the problem with a neurologist, the exact nature of the adverse event and the root cause could not be established.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key18824500
Report Number3010511300-2024-00460
Device Sequence Number3047623
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K210492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date06/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite